Two characterization theorems for irrotational lightlike geometry
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 809-818
Printed October 1, 2013
Dae Ho Jin
Dongguk University
Abstract : We study irrotational half lightlike submanifolds $M$ of a semi-Riemannian space form with a semi-symmetric non-metric connection such that its structure vector field is tangent to $M$. We prove two characterization theorems for such an irrotational half lightlike submanifold.
Keywords : screen quasi-conformal, half lightlike submanifold, semi-sym\-metric non-metric connection
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd